# SDR UALA2011031801301

- Difficulty date: March 17, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 77,495 hours, 12,482 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Power Unit
- Part number: 7321365014
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FAILED TO OPEN COMPLETELY.  UNABLE TO OPEN OR CLOSE MANUALLY.  TROUBLESHOT PER MM.  LIFT-LATCH ACTUATOR FROZEN.  ON ORDER FROM LAX OSTF A4924.  LEFT LWR ROD END BOLT DISCONNECTED AND DOOR LWR EDGE SUPPORTED BY LG STICK.  REPLACED AFT CARGO DOOR LIFT LATCH POWER UNIT.
